# SDR REXA96045

- Difficulty date: September 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401BH
- Make and model: Saab SF340A
- Aircraft serial: 340A057
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Malfunctioned
- Location: Cargo Compt
- Component: Fenwal, 72000211000
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: F

## Discrepancy

CARGO SMOKE LIGHT CAME ON IN FLIGHT.  REMOVED AND REPLACED CARGO SMOKE DETECTOR IAW AMM.  WIRES CHECKED GOOD WITH MEGOMETER.  SYSTEM GROUND CHECKED GOOD.  (M)
